# SDR VGCA20131108001

- Difficulty date: November 8, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N181FL
- Make and model: Cvac 580
- Aircraft serial: 387
- Aircraft time: 36,569 hours, 28,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 36,569 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN REPAIR AT DRAIN FITTING BETWEEN WS 4 & 5.
